# SDR MASA2011011901707

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 31,751 hours, 24,538 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UP DISAGREE, ACFT RTF.  MX ADJUSTED NLG PROX SENSOR PS14GA AND PERFORMED GEAR SWINGS, OPS GOOD.
